# SDR SIMA20190611003

- Difficulty date: June 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP #2,#3,#5,#6,#7,AND #8 DAMAGED. C/A-COMPLETE:INSTALLED NEW EMERGENCY LIGHT STRIP ASSY ON #2,#3,#5,#6,#7,AND #8 ONTO FLOOR SIDEWALL ASSY IAW AMM 33-50-12.
